# SDR SWAA2022051097544

- Difficulty date: April 25, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. R/H SIDE STR 19R BETW. STA 500C THRU 500D GUSSET CRACKED / [01] REMOVED CRACKED GUSSET FROM FWD CARGO STA 500C-500D STR 19R PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED;[03] LOCATED AND DRILLED NEW GUSSET PER B737-700 SRM 51-10-02-0G-0.;[04] VERIFIED DRILLING. OK TO INSTALL NEW GUSSET.;[05] INSTALLED NEW GUSSET PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A7902.;[06] VERIFIED INSTALLATION;[07] VERIFIED STEPS
